# SDR FDEA202209222357

- Difficulty date: September 22, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 77,856 hours, 27,285 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: No Test
- Location: L1 Slide Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL EVACUATE SLIDE REMOTE PRESS TO TEST  INDICATION SWITCH L1 DOOR  LIGHT INOP.  REPLACED BULBS IN L1 DOOR INDICATOR PRESS TO TEST SWITCH IN REF TO AMM 25-61-03-5-0, OPS CHECKS GOOD AT THIS TIME , LIGHTS WORKED FINE, NO PROBLEM NOTED BY MX AT THIS TIME, OK FOR SERVICE.
